# SDR AALA202010019009

- Difficulty date: September 9, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF CENTER FITTING BETWEEN FR 68 AND FR 70 AT STR 23L, MEASURING L=5.957 IN, W=0.588 IN, D=0.078 IN.  REPLACED CENTER FITTING WITH MODIFIED PART, IAW A321 SRM 51-72-11-911-001 AND 51-42-11-801 AND DRAWING D53480505.
